SADDKATT   12,369
SparkPoints
10,000-14,999 SparkPoints
 
 
SADDKATT's Recent Blog Entries

bits of progress

Tuesday, October 22, 2013

I kind of dropped off the SP radar for a bit. Work was getting hectic, and my fatigue level has gone a little crazy. I have been taking half the trazodone every night, and it seems to be working so far. I'm still having trouble sleeping, but that has more to do with the significant other than with medication/insomnia issues.

This morning I got on the scale and noticed that I had (finally) lost my sixth pound. Now I'm back in the 140's (barely, but I'm there). I like progress. I doubt that I will hit my goal of 143 by the end of October, but for me, just having numbers go down at all is a good thing.

I'm struggling with a few things, though...

Calories: I'm way under my minimum every day, and I bet that's impeding the weight loss a bit. I have no appetite at all.

Water: I'm having trouble getting anywhere near 8 glasses a day, and that's related to the appetite thing. I'm having a hard time just ingesting anything.

Exercise: I'm still getting in a mile or two almost every day, but it's hard. I'm so fatigued all the time. I find myself sitting and zoning out a lot more.

Mood: being on a milder antidepressant means that my depression symptoms are...huge. I tear up a lot. My motivation to do anything is gone. My commute to work in the morning has been difficult because often I start crying when I'm about halfway to the school. Pretty soon my coworkers aren't going to buy the "must be my allergies" excuse for why I'm coming in with bloodshot eyes and a Rudolph nose every morning.

The mood thing is not all related to the medication change. That has a lot to do with the significant other as well. I wish the job market was easier for him to navigate, and there's only so much I can do to help. It's sooo frustrating.

But I'm hanging in there....

  
  Member Comments About This Blog Post:

MPETERSON2311 10/29/2013 8:47AM

    Reflecting is the first step. We're all here for you.

Report Inappropriate Comment
SUSYEILEEN 10/22/2013 7:16PM

    Hi, my name is Susan. I know what you mean about being under the radar. I actually just got back on today. I'm very close to my goal and I just wanna get there already. I'm at 140 now and I have like 10-15 more lbs. to go! I've also been pretty depressed myself cuz of LACK of a significant other. I've been separated for a little over a year now after 18 years of marriage and I'm 38. I also have 5 children ages 4-18. I fear that I'll end up alone the rest of my life cuz men flee when they find out how many kids I have. Maybe we can be friends and support each other through all this. :)
Sincerely,
Susan

Report Inappropriate Comment
MTAL203 10/22/2013 7:11PM

  Stay strong - you can do this - because it's what you want and need for yourself and sometimes you just have to look out for yourself!!!

Report Inappropriate Comment


still adjusting

Monday, September 30, 2013

Still on the fence about my situation lately. I was feeling really unwell Friday and Saturday: queasy, faint, lethargic. Saturday night I decided to do half a pill instead of a whole one. Now I'm less nauseated and tired, but either way, it's still iffy whether I sleep or not. I didn't exercise all weekend, due to feeling so punky. I did mile today, and a wee bit of cardio and weights. I'm not going to push it too much. I'm still not eating enough to make the minimum quota of calories a day. I have zero appetite.

So I'm not giving up on things just yet, but there is a part of me that thinks that I could not sleep and not eat just fine without drugs. I think the only reason why I'm hanging in there is the fact that trazodone is an antidepressant...and I'm kind of afraid of what my brain will do without any antidepressants.

  


improvements

Wednesday, September 25, 2013

Okay, the sleep situation is improving. Not awesome, but last night was alright. Very groggy in the mornings. Headachy. Also not digging the fact that the traz makes my nose swell shut when it kicks in. That's improving a bit, too, but I am very sniffly all day.

Here's the part that I don't mind: I've already lost three pounds. Some of that has to do with the fact that my appetite is quite lessened; I'm just not that hungry. I have been below my low calorie range for the last couple of days; it's actually been a struggle to eat enough!

I'm still exercising daily, although due to the morning fatigue I'm only doing an afternoon workout. Today I did 3 miles (plus the two that my pedometer says I walked at work) and 20 minutes of low-impact cardio and weights. I'm afraid that if I can't manage to eat enough, my newly-discovered weight loss will stall. It's been so encouraging to actually see those scale numbers go down!!!

  


as I feared--the return of insomnia

Monday, September 23, 2013

Day three of the traz. What a disaster. I was in an unpleasant fatigue-y fog all day. Overwhelmingly tired...until the moment I went to bed. Then I was wide awake, brain racing, getting panicky about not being able to sleep. I've been so used to the Remeron kicking in, and sleeping restfully for the whole night. The traz either wore off, or didn't work, or something. It was just like old times. After staring at the ceiling for a couple of hours, I got up and broke a Xanax in half, then broke it in half again, and took a quarter of a pill. I was able to doze off at around 1 a.m.

The dog woke me up at three, barking and whining. Why? Because one of her dog toys had fallen behind the dining table, and she couldn't reach it. She's lucky that I love her. I was so angry. She woke me up again at four for a potty break, and again ten minutes before my alarm.

Needless to say, I skipped the morning exercise, choosing to whimper over a cup of coffee instead. I downed a Five Hour Energy before I left for school, which is something I haven't done for more than a year. And today was a long, ragged day.

I did my morning mile when I got home from work, then the 30 DS. I'm cashed. Seriously, I had better either sleep or lose some serious weight. If nothing is happening by the end of October, forget it. Last night really sucked.

I looked up rebound insomnia, like maybe stopping the Remeron might cause it. No dice. I think it was just anxiety, and my own panic about insomnia that actually caused some. I have a self-hypnosis app on my ipod that I think I will try tonight, along with going to bed the minute I take the trazodone pill. I'd really like to see this work.

  
  Member Comments About This Blog Post:

CMOMMYFLY 9/24/2013 8:53PM

    Sleep anxiety is a killer. Been there, done that. It's going pretty well now. But I have nothing to offer but empathy!

Report Inappropriate Comment
USMAWIFE 9/24/2013 1:43PM

    get some magnesium. start with 500mg .. and if needed increase to 1000 mgs that will help you sleep.

also try tryotphan(sp) and melatoin.. natural and really does help a lot

Report Inappropriate Comment


Day two

Sunday, September 22, 2013

I'm dragging. I think I had about five or six hours of sleep, although it didn't really feel restful. Woke up okay, but I am really really tired and unmotivated today. Foggy. I'm also having low blood sugar shakes, which hasn't happened since I started taking the Remeron. I did about 25 minutes of low impact cardio, which is about half of my usual workout. I just don't have it in me today. I still need to run errands and get my act together for work tomorrow. I feel like I could just put my head right down on the computer keyboard and crash. Hopefully this fogginess will wear off as I get used to the drug.

  
  Member Comments About This Blog Post:

USMAWIFE 9/23/2013 6:12AM

    hope the shakes stop and you feel better

Report Inappropriate Comment


1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 Last Page